Boundary layer phenomena for differential-delay equations with state-dependent time lags: III
By John Mallet-Paret, Roger D. Nussbaum. 2003
58 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/4b542b7701d1373d9214610d5397bc9ef7ed7d2d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
- Shigui Ruan
- Roger D. Nussbaum
- John Mallet-Paret
- Jianhong Wu
- Qingwen Hu
- Pierre Magal
- Zhihua Liu
- Emilia M. Fridman
In Numerical Analysis
Citations in the corpus
- Superstability and rigorous asymptotics in singularly perturbed state-dependent delay-differential equations (2011, background): “It is known from [43] that as ε → 0, the asymptotic shape of any SOPS of (1.1) has the form of a sawtooth in the following sense.”
- Global Hopf bifurcation for differential equations with state-dependent delay (2010, background): “See [3,7,23,26–31,34–36,39–41,43] for other relevant studies on periodic solutions of state-dependent delay differential equations.”
- DELAY DIFFERENTIAL EQUATIONS IN SINGLE SPECIES DYNAMICS (2006, background): “Then for each λ > λ0 the equation x′(t) = −λx(t) + λf(x(t− r(x(t)))) has an SOP solution xλ(t) such that −B xλ(t) A for all t. Mallet-Paret and Nussbaum (1996, 2003) studied the shape of general periodic solutions of the equation (11.4) and their limiting profile as ε → 0+.”